# SDR UALA2011062903213

- Difficulty date: June 25, 2011
- Submitted: July 21, 2011
- Operation: Air carrier
- Aircraft: N173UA
- Make and model: Boeing 747422
- Aircraft serial: 24380
- Aircraft time: 83,190 hours, 9,435 cycles
- Engine: Pwa PW4056
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1800-1960
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STR 51R CORRODED BETWEEN STA 1800 TO 1960.  SKIN HAS BULGED SKIN AT STA 1944.  REPLACED S51R. INSTALLED DOUBLER REPAIR.
